# SDR R61A2020060200508

- Difficulty date: March 16, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 33,094 hours, 25,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-AFT WET AREA CENTER SHEAR PANEL FR87-88 AS MARKED.  REMOVED AND REPLACED CENTER SHEAR PLATE PN 170-65928-001 REF SRM 51-42-01.  RESTORE FINISH REF SRM 51-23-04, 51-23-05 & 51-23-06.  SEE W/O H7207 SN 329 FOR DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
